dc.creator | Fernández, Claudio | |
dc.creator | Lizama, Carlos | |
dc.creator | Poblete Oviedo, Verónica | |
dc.date.accessioned | 2010-06-17T19:04:16Z | |
dc.date.available | 2010-06-17T19:04:16Z | |
dc.date.created | 2010-06-17T19:04:16Z | |
dc.date.issued | 2010 | |
dc.identifier | Mathematical Problems in Engineering, Volume 2010, Article ID 196956, 15 pages | |
dc.identifier | doi:10.1155/2010/196956 | |
dc.identifier | https://repositorio.uchile.cl/handle/2250/119041 | |
dc.description.abstract | We study abstract equations of the form λu t u t c2Au t c2μAu t f t , 0 < λ < μ which
is motivated by the study of vibrations of flexible structures possessing internal material damping.
We introduce the notion of α; β; γ -regularized families, which is a particular case of a; k -
regularized families, and characterize maximal regularity in Lp-spaces based on the technique
of Fourier multipliers. Finally, an application with the Dirichlet-Laplacian in a bounded smooth
domain is given. | |
dc.language | en | |
dc.publisher | Hindawi Publishing Corporation | |
dc.title | Maximal Regularity for Flexible Structural Systems in Lebesgue Spaces | |
dc.type | Artículo de revista | |